# SDR SWAA2022042086601

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBTHRESHOLD WEB HAS CORROSION BS 8007+18 RBL25 WL 156 / [01] EVALUATED CORROSION ON SUBTHRESHOLD WEB BS 807+18 RBL 25 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DIAL DEPTH GAUGE ATS 1225;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED AFT CARGO BAY; SUBTHRESHOLD WEB BS794 TO 847 RBL25 WL156; PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; COUNTERSUNK; AND DEBURRED NEW ACB SUBTHRESHOLD WEB BS 794 TO BS 847; RBL 25; WL 156 IAW SRM 51-40-05-0G-0; DWG# 146A8340.;[05] VERIFIED CORRECTION ACTION 4;[06] OK TO INSTALL ACB SUBTHRESHOLD WEB.;[07] VERIFIED CORRECTIVE ACTION 6.OK TO INSTALL GIVEN.;[08] INSTALLED NEW ACB SUBTHRESHOLD WEB BS 794 TO BS 847; RBL 25; WL 156 IAW SRM 51-40-02-0G-0; DWG# 146A8340.;[09] VERIFIED CORRECTIVE ACTION 8.
